english version
Nächster Vortrag im Stochastischen Kolloquium:
24.01.2018, 11:15, Prof. Wilfrid S. Kendall (University of Warwick)

"A Dirichlet Form approach to MCMC Optimal Scaling" (Abstract).
Statistics Meets Friends: The workshop "Statistics Meets Friends - from biophysics to inverse problems and back -" took place in Göttingen from November 29th to December 1st, 2017 (press release).

Arbeitsgruppe "Angewandte und Mathematische Statistik"
Publikationen: Gesamtliste 2008

  • Aspelmeier, T., Billoire, A., Marinari, E., Moore, M. A. (2008).
    Finite size corrections in the Sherrington-Kirkpatrick model. J. Phys. A, 41, 324008.
  • Aspelmeier, T. (2008).
    Bond chaos in the Sherrington-Kirkpatrick model. J. Phys. A, 41, 205005.
  • Aspelmeier, T. (2008).
    An exact relation between free energy fluctuations and bond chaos in the Sherrington-Kirkpatrick model. J. Stat. Mech., P04018.
  • Aspelmeier, T. (2008).
    Free-energy fluctuations and chaos in the Sherrington-Kirkpatrick model. Phys. Rev. Lett., 100, 117205.
  • Bissantz, N., Mair, B., Munk, A. (2008).
    A statistical stopping rule for MLEM reconstructions in PET. IEEE Nucl. Sci. Symp. Conf. Rec., 8, 4198-4200.
  • Mieloch, K., Munk, A., Mihailescu, P. (2008).
    Hierarchically linked extended features in fingerprints. Proc. of the 6th Biometrics Symposium 2008 (BSYM) , 47-52 (Preprint).
  • Dümbgen, L., Igl, B.W., Munk, A. (2008).
    P-values for classification. Electronic J. Stat., 2, 468-493 (Preprint).
  • Kabluchko, Z., Munk, A. (2008).
    Exact convergence rate for the maximum of standardized Gaussian increments. Elect. Comm. in Probab., 13, 302-310. Abstract and PDF.
  • Mielke, M., Munk, A., Schacht, A. (2008).
    Technical Report on "The assessment of non-inferiority in a gold standard design with censored, exponentially distributed endpoints". (Preprint).
  • Lakomek, N.A., Walter, K., Fares, C., Lange, O., de Groot, B., Grubmuller, H., Bruschweiler, R., Munk, A., Becker, S., Meiler, J., Griesinger, C. (2008).
    Self-consistent residual dipolar coupling based model-free analysis for the robust determination of nanosecond to microsecond protein dynamics. Journal of Biomolecular NMR, 41, 139-155, (supplement ) (Preprint).
  • Hohage, T., Pricop, M. (2008).
    Nonlinear Tikhonov regularization in Hilbert scales for inverse boundary value problems with random noise. Inverse Problems and Imaging. To appear (Preprint).
  • Holzmann, H., Munk, A. (2008).
    Reply to Reader Reacton: On the nonidentifiability of population sizes Biometrics, 64, 979-981.
  • Holzmann, H., Vollmer, S. (2008).
    A likelihood ratio test for bimodality in two-component mixtures -- with application to regional income distribution in the EU. AStA - Advances in Statistical Analysis, 92, 57-69 (Preprint).
  • Dannemann, J., Holzmann, H. (2008).
    Testing for two states in a hidden Markov model. Canad. J. Statist., 36 (4), 505-520 (Preprint).
  • Dannemann, J., Holzmann, H. (2008).
    Likelihood ratio testing for hidden Markov models under nonstandard conditions. Scand. J. Statist., 35 (2), 309-321 (Preprint).
  • Huckemann, S., Hotz, T., Munk, A. (2008).
    Global Models for the Orientation Field of Fingerprints: An Approach Based on Quadratic Differentials. IEEE Trans. Patt. Anal. Mach. Intell., 30(9), 1507-1519 (Preprint).
  • Mielke, M., Munk, A., Schacht, A. (2008).
    The assessment of non-inferiority in a gold standard design with censored, exponentially distributed endpoints. Statistics in Medicine, 27, 5093-5110.
  • Holzmann, H. (2008).
    Testing parametric models in the presence of instrumental variables. Statist. Prob. Letters, 78, 629-636 (Preprint).
  • Dannemann, J., Holzmann, H. (2008).
    The likelihood ratio test for hidden Markov models in two-sample problems. Computational Statistics & Data Analysis, 52, 1850-1859. (Preprint).
  • Munk, A., Paige, R., Pang, J., Patrangenaru, V., Ruymgaart, F. (2008).
    The one- and multi-sample problem for functional data with application to projective shape analysis. J. Multivariate Analysis, 99, 815-833 (Preprint).
  • Balabdaoui, F. and Rufibach, K. (2008).
    A second Marshall inequality in convex estimation. Statistics and Probability Letters, 78, 118-126.